# SDR AALA202404157971

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Boeing 787-8
- Aircraft serial: 40630
- Aircraft time: 31,237 hours, 4,228 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 869Z74501
- Condition: Delaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DELAMINATED FLOOR PANEL IN AISLE NEXT TO SEATS 30H, 31H.  REPAIRED FLOOR PANEL PER AARD 53-00-50-5 AND EA 353550.
